# SDR CA000110003

- Difficulty date: October 12, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Hughes 369FF
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 369D25418
- Condition: Making Metal
- Location: Gearbox
- Part time: 1,502 hours
- Component: Bearing, 369D25400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INPUT ALIGNMENT BEARING MAKING METAL (CHIP LITE IN CRUISE. GEARBOX STRIPPEDTO DETERMINE CAUSE OF METAL GENERATION.
